# SDR DALA13040510953

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MX, CORROSION WAS FOUND ON TWO COUNTERSINK HOLES OF LT FUEL TANK ACCESS PLATE 1365C. COUNTERSINK HOLES OF LT FUEL TANK ACCESS PLATE 1365C WERE REWORKED AND REPAIRED IAW SRM 51-22-2A.
